EconPapers    
Economics at your fingertips  
 

Diffusion and contagion in networks with heterogeneous agents and homophily

Matthew Jackson and Dunia Lopez-Pintado

No 2561, LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE)

Date: 2013-01-01
Note: In : Network Science, 1(1), 49-67, 2013
References: Add references at CitEc
Citations: View citations in EconPapers (16)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Diffusion and contagion in networks with heterogeneous agents and homophily (2013) Downloads
Working Paper: Diffusion and contagion in networks with heterogeneous agents and homophily (2012) Downloads
Working Paper: Diffusion and contagion in networks with heterogeneous agents and homophily (2011) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cor:louvrp:2561

Access Statistics for this paper

More papers in LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Alain GILLIS ().

 
Page updated 2025-03-19
Handle: RePEc:cor:louvrp:2561